# SDR CA090507001

- Difficulty date: May 3, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 2460 · DC Power Distribution System
- Part: Unknown
- Part number: 900GC02Y01
- Condition: Failed
- Part time: 8,085 hours, 5,518 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPON ENTERING ACFT FOR FIRST TIME, CREW NOTICED STRONG ODOR IN FRONT HALF AND FLIGHT DECK. MAIN BATTERY WAS ON WHEN CREW GOT TO THE ACFT, AC POWER WILL NOT ENGAGE, ALL GENERATOR COME ON LINE BUT WILL NOT POWER THE TRU’S.  REPLACED BOTH DCPC’S WITH SERVICEABLE UNITS ALL CHECKS GOOD.   LDCPC/RDCPC 900GC02Y01/920GC02Y01 404//391 FAILED AND BURNED MARK INTERNAL.
